JACOBSON RADICAL ALGEBRAS WITH QUADRATIC GROWTH

Agata Smoktunowicz*, Alexander A. Young

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that over every countable algebraically closed field K there exists a finitely generated K-algebra that is Jacobson radical, infinite-dimensional, generated by two elements, graded and has quadratic growth. We also propose a way of constructing examples of algebras with quadratic growth that satisfy special types of relations.

Original languageEnglish
Pages (from-to)135-147
Number of pages13
JournalGlasgow Mathematical Journal
Volume55A
DOIs
Publication statusPublished - Oct 2013
EventConference on New Developments in Noncommutative Algebra and its Applications in honour of Kenny Brown's and Toby Stafford's 60th Birthdays - , United Kingdom
Duration: 1 Jun 2011 → …

Keywords

  • GELFAND-KIRILLOV DIMENSION
  • NIL ALGEBRAS

Fingerprint

Dive into the research topics of 'JACOBSON RADICAL ALGEBRAS WITH QUADRATIC GROWTH'. Together they form a unique fingerprint.

Cite this